# SDR ASAA2019102153128

- Difficulty date: October 15, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 46,091 hours, 13,659 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Zone Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT ILLUMINATED ON RECALL FOR CONT CAB ON AIR CONDITIONING PANEL OVERHEAD. GROUNDED - YES. PERFORMED BITE TEST OF ZONE TEMP CONTROLLER #1, CURRENT FAULT SHOWS FLT DECK TRIM VALVE REF B737-800 AMM 21-61-00. RESET CONTROLLER, NO CURRENT FAULTS SHOWN, NO HISTORY 30 DAYS.
